Dividend Payments in a Perturbed Compound Poisson Model with Stochastic Investment and Debit Interest

  • Y. H. LuEmail author
  • Y. F. Li

We consider a compound Poisson insurance risk model perturbed by diffusion with stochastic return on investment and debit interest. If the initial surplus is nonnegative, then the insurance company can invest this surplus in a risky asset and risk-free asset based on a fixed proportion. Otherwise, if the surplus is negative, then the insurance company can get the business loan. The integrodifferential equations for the function generating moments of the values of cumulative dividends are obtained for the barrier and threshold dividend strategies, respectively. The expected dividend value is obtained in the closed form in the case where the claim amount is exponentially distributed.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. Asmussen, Ruin Probabilities, World Scientific, Singapore (2000).Google Scholar
  2. 2.
    S. Asmussen and M. Taksar, “Controlled diffusion models for optimal dividend pay-out,” Insurance Math. Econom., 20, 1–15 (1997).MathSciNetzbMATHGoogle Scholar
  3. 3.
    H. Bühlmann, Mathematical Methods in Risk Theory, Springer, Heidelberg (1970).Google Scholar
  4. 4.
    J. Cai, “On the time value of absolute ruin with debit interest,” Adv. Appl. Probab., 39, 343–359 (2007).MathSciNetCrossRefGoogle Scholar
  5. 5.
    S. N. Chiu and C. C. Yin, “The time of ruin, the surplus prior to ruin, and the deficit at ruin for the classical risk process perturbed by diffusion,” Insurance Math. Econom., 33, No. 1, 59–66 (2003).MathSciNetCrossRefGoogle Scholar
  6. 6.
    B. de Finetti, “Su un’ impostazione alternativa dell teoria collettiva del rischio,” Trans. XVth Intern. Congr. Actuar., 2, 433–443 (1957).Google Scholar
  7. 7.
    F. Dufresne and H. U. Gerber, “Risk theory for the compound Poisson process that perturbed by diffusion,” Insurance Math. Econom., 10, 51–59 (1991).MathSciNetCrossRefGoogle Scholar
  8. 8.
    H. U. Gerber, “An extension of the renewal equation and its application in the collective theory of risk,” Scand. Actuar. J., 205–210 (1970).MathSciNetCrossRefGoogle Scholar
  9. 9.
    H. U. Gerber, “Der Einfluss von Zins auf die Ruinwahrscheinlichkeit,” Mitt. Ver. schweiz. Versicherungsmath., 63–70 (1971).Google Scholar
  10. 10.
    H. U. Gerber and S.W. Shiu, “On optimal dividend strategies in the compound Poisson model,” N. Am. Actuar. J., 10, 76–93 (2006).MathSciNetCrossRefGoogle Scholar
  11. 11.
    H. U. Gerber and H. L. Yang, “Absolute ruin probabilities in a jump-diffusion risk model with investment,” N. Am. Actuar. J., 11, No. 3, 159–169 (2008).MathSciNetCrossRefGoogle Scholar
  12. 12.
    M. Jeanblanc-Picqu´e and A. N. Shiryaev, “Optimization of the flow of dividends,” Russ. Math. Surveys, 20, 257–277 (1995).Google Scholar
  13. 13.
    J. Z. Li, “Asymptotics in a time-dependent renewal risk model with stochastic return,” J. Math. Anal. Appl., 387, 1009–1023 (2012).MathSciNetCrossRefGoogle Scholar
  14. 14.
    Y. H. Lu and R. Wu, “The differentiability of dividends function on jump-diffusion risk process with a barrier dividend strategy,” Front. Math. China, 9, No. 5, 1073–1088 (2014).MathSciNetCrossRefGoogle Scholar
  15. 15.
    Y. H. Lu, R. Wu, and R. Xu, “The joint distributions of some actuarial diagnostics for the jump-diffusion risk process,” Acta Math. Sci. Ser. B, Eng. Ed., 30, No. 3, 664–676 (2010).Google Scholar
  16. 16.
    J. Paulsen, “Risk theory in a stochastic economic environment,” Stochast. Proc. Appl., 46, 327–361 (1993).MathSciNetCrossRefGoogle Scholar
  17. 17.
    J. Paulsen, “Sharp conditions for certain ruin in a risk process with stochastic return on investments,” Stochast. Proc. Appl., 75, 135–148 (1998).MathSciNetCrossRefGoogle Scholar
  18. 18.
    J. Paulsen, “Ruin models with investment income,” Probab. Surv., 5, 416–434 (2008).MathSciNetCrossRefGoogle Scholar
  19. 19.
    J. Paulsen and H. K. Gjessing, “Optimal choice of dividend barriers for a risk process with stochastic return on investments,” Insurance Math. Econ., 20, 215–223 (1997).MathSciNetCrossRefGoogle Scholar
  20. 20.
    N. Wan, “Dividend payments with a threshold strategy in the compound Poisson risk model perturbed by diffusion,” Insur. Math. Econ., 40, 509–523 (2007).MathSciNetCrossRefGoogle Scholar
  21. 21.
    C. C. Yin and K. C. Yuen, “Optimal dividend problems for a jump-diffusion model with capital injections and proportional transaction costs,” J. Ind. Manag. Optim., 11, No. 4, 1247–1262 (2015).MathSciNetCrossRefGoogle Scholar
  22. 22.
    C. C. Yin and Y. Z. Wen, “An extension of Paulsen–Gjessing’s risk model with stochastic return on investments,” Insurance Math. Econom., 52, 496–476 (2013).MathSciNetCrossRefGoogle Scholar
  23. 23.
    K. C. Yuen, Y. H. Lu, and R. Wu, “The compound Poisson process perturbed by a diffusion with a threshold dividend strategy,” Appl. Stoch. Models Bus. Ind., 25, No. 1, 73–93 (2009).MathSciNetCrossRefGoogle Scholar
  24. 24.
    J. Zhu and H. L. Yang, “Estimates for the absolute ruin probability in the compound Poisson risk model with credit and debit interest,” J. Appl. Probab., 45, No. 3, 818–830 (2008).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Statistics, Qufu Normal UniversityShandongChina

Personalised recommendations